Lemsip Cough Max For Mucus Cough & Cold – 16 Capsules

Lemsip
In stock
£4.79
RRP £4.99
£4.79
RRP £4.99

Product & Safety Notice

  • The maximum purchase for this product is 2
The Product Information was written and researched on 17/11/2020 . Find out more. See less.

What are Lemsip Cough Max for Mucus Cough and Cold Capsules?

Lemsip Cough Max for Mucus Cough and Cold Capsules are an effective treatment for symptoms of cold and flu including chesty mucus coughs and congestion. The capsules contain a painkiller, a decongestant and exporant which work together to relieve discomfort and ease congestion. The effective capsules provide all-round relief to help you get on with your day without symptoms of coughs and colds stopping you. If you’re looking for an effective treatment for cough and cold symptoms, try Lemsip Cough Max for Mucus Cough and Cold Capsules. 


What is the common cold?

The common cold is caused by a virus that affects the nose, throat, sinuses and upper airways and causes symptoms such as:

  • Sore throat
  • Blocked or runny nose
  • Sneezing 
  • Coughing


A cold isn’t usually something to worry about and will usually clear up within a week or so. However, if your symptoms persist for more than three weeks or your symptoms worsen, you should seek medical advice, as soon as possible. 


How can you treat a cold?

There isn’t a cure for the common cold, but there are steps you can take to look after yourself including:

  • Getting plenty of rest
  • Drinking plenty of fluids
  • Eating a healthy balanced diet
  • Taking over-the-counter painkillers to help manage symptoms and discomfort


How can Lemsip Max help to soothe symptoms of coughs and colds?

Lemsip Max Capsules contain three active ingredients:

  • Paracetamol - a painkiller
  • Guaifenesin - an exporant
  • Phenylephrine hydrochloride - a nasal decongestant 

The three ingredients work together to help relieve discomfort and unblock the nose and throat to relieve congestion and help you to cough up phlegm when struggling with a chesty cough. The capsules are suitable for the elderly, adults and children over the age of 16 and can be taken up to 8 times per day to provide relief from coughs and colds.  


How to use this product

This product should only be used as described in the patient information leaflet. The capsules should be swallowed whole with water. Do NOT chew the capsule and ensure you are drinking plenty of fluids when suffering from a cold. 


Adults, the elderly and children 16 years and over: Take 2 capsules eerie 4 - 6 hours as required. Do NOT take more than 8 capsules (4 doses) in 24 hours. 


This product is NOT suitable for children under the age of 16. If you symptoms do not improve or become worse after more than 3 days, consult your doctor. Speak to your doctor at once if you take too much of this product, even if you feel well, as too much paracetamol can cause delayed, serious liver damage. Do NOT take this product with large quantities of alcohol.  


When NOT to use Lemsip Capsules

Do NOT take this product if you are allergic to any of the ingredients or if:

  • You have a serious heart condition or an overactive thyroid
  • You have high blood pressure
  • You are taking or have taken withing the last 14 days, a medicine called a monoamine oxidase inhibitor which is usually taken to treat depression
  • You have an enlarged prostate
  • You are taking other decongestant medications


Speak to your doctor or a Chemsit4U pharmacist BEFORE taking this product if you:

  • Suffer from liver or kidney problems or heart disease
  • Suffer from Raynaud’s syndrome (poor blood circulation which makes the fingers or toes pale and numb)
  • Have diabetes mellitus
  • Have non-cirrhotic liver disease
  • Have glaucoma
  • Are suffering from porphyria

Can this product be taken with other medicines?

Do NOT take this product with other products that contain paracetamol or with any other product used for relief of cold, flu or congestion. If you are taking any of the following medicines, speak to your doctor before using this product:

  • Beta-blockers for high blood pressure or vasodilators 
  • Tricyclic anti-depressants
  • Other decongestants or barbiturates
  • Are taking medicines that may affect the way paracetamol works
  • Blood thinning drugs


Can Lemsip cause side effects?

Like all medicines, Lemsip can cause side effects although not everybody will experience them. If you experience any of the following, discontinue use and seek advice from your doctor:

  • Allergic reactions, such as a skin rash
  • Blood disorders
  • Serious skin reactions
  • Nausea and vomiting
  • Abdominal discomfort
  • Difficulty passing urine (especially in males)


Important Information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about an addiction to 'over the counter' medication we urge you to visit the below links for professional help and advice:

Active Ingredients

  • Guaifenesin, Paracetamol, Phenylephrine

Ingredients

  • The active ingredients per capsule are: paracetamol 500mg, guaifenesin 100mg and phenylephrine hydrochloride 6.1mg. 

    The other ingredients are: maize, starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate, talc, gelatin, titanium dioxide (E171), yellow and red oxide (E172), brilliant blue – FD&C blue I (E133) and shellac (E904).


Product Data

Active Ingredient(s)
Guaifenesin, Paracetamol, Phenylephrine
Manufacturer
Lemsip
Quantity
16 Capsules

Best Medicines for Dry, Chesty, Tickly or Mucus Coughs

Having a cough is never a good thing. A cough can often lead to other problems, such as a sore throat. Dealing with a cough can be difficult when there are different types of a cough and knowing which one you are suffering from can make all the difference when it comes to treating it.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

Shipping Costs

Free UK Delivery on all orders over £30* - Delivery within 3-5 working days

Standard UK Delivery - £2.95* - Delivery within 3-5 working days

Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

*Excluding refrigerated products and treatments which are subject to different postage charges.

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Returns Information

Customers can read our full returns policy by clicking here